Works matching DE "WRONSKIAN determinant"
Results: 80
Two Different Classes of Wronskian Conditions to a (3 + 1)-Dimensional Generalized Shallow Water Equation.
- Published in:
- ISRN Mathematical Analysis, 2012, p. 1, doi. 10.5402/2012/384906
- By:
- Publication type:
- Article
Zeros of the derivative of a p-adic meromorphic function and applications.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2012, v. 19, n. 2, p. 367, doi. 10.36045/bbms/1337864279
- By:
- Publication type:
- Article
Complex Exceptional Orthogonal Polynomials and Quasi-invariance.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 5, p. 583, doi. 10.1007/s11005-016-0828-8
- By:
- Publication type:
- Article
Oscillation Theorems for the Wronskian of an Arbitrary Sequence of Eigenfunctions of Schrödinger's Equation.
- Published in:
- Letters in Mathematical Physics, 2015, v. 105, n. 4, p. 551, doi. 10.1007/s11005-015-0751-4
- By:
- Publication type:
- Article
Reality Property of Discrete Wronski Map with Imaginary Step.
- Published in:
- Letters in Mathematical Physics, 2012, v. 100, n. 2, p. 151, doi. 10.1007/s11005-011-0521-x
- By:
- Publication type:
- Article
A relation between the Jacobian and certain generalized Wronskians.
- Published in:
- Mathematics Magazine, 1993, v. 66, n. 4, p. 253, doi. 10.1080/0025570X.1993.11996134
- By:
- Publication type:
- Article
Solutions to the modified Korteweg-de Vries equation.
- Published in:
- Reviews in Mathematical Physics, 2014, v. 26, n. 7, p. -1, doi. 10.1142/S0129055X14300064
- By:
- Publication type:
- Article
Roth's theorem with moving targets.
- Published in:
- IMRN: International Mathematics Research Notices, 1996, v. 1996, n. 3, p. 109, doi. 10.1155/S1073792896000104
- By:
- Publication type:
- Article
THE WRONSKIAN AND ITS DERIVATIVES.
- Published in:
- AAPP Physical, Mathematical & Natural Sciences / Atti della Accademia Peloritana dei Pericolanti: Classe di Scienze Fisiche, Matematiche e Naturali, 2011, v. 89, n. 2, p. 001-1, doi. 10.1478/C1C8902001
- By:
- Publication type:
- Article
Properties of the Zeros of the Sum of two Polynomials.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2013, v. 20, n. 3, p. 348, doi. 10.1080/14029251.2013.854093
- By:
- Publication type:
- Article
SPECTRAL ZETA FUNCTIONS OF A 1D SCHRÖDINGER PROBLEM.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2012, v. 19, n. 3, p. 1, doi. 10.1142/S140292511250026X
- By:
- Publication type:
- Article
COMMUTATIVITY OF PFAFFIANIZATION AND BÄCKLUND TRANSFORMATIONS: THE LEZNOV LATTICE.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2009, v. 16, n. 2, p. 169, doi. 10.1142/S1402925109000169
- By:
- Publication type:
- Article
BRIGHT N-SOLITONS FOR THE INTERMEDIATE NONLINEAR SCHRöDINGER EQUATION.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2009, v. 16, n. 1, p. 7, doi. 10.1142/S1402925109000029
- By:
- Publication type:
- Article
SOME RESULTS ON THE GROWTH PROPERTIES OF WRONSKIANS.
- Published in:
- Archivum Mathematicum, 2009, v. 45, n. 1, p. 59
- By:
- Publication type:
- Article
ON THE OSCILLATORY INTEGRATION OF SOME ORDINARY DIFFERENTIAL EQUATIONS.
- Published in:
- Archivum Mathematicum, 2008, v. 44, n. 1, p. 23
- By:
- Publication type:
- Article
SUBALGEBRAS OF THE POLYNOMIAL ALGEBRA IN POSITIVE CHARACTERISTIC AND THE JACOBIAN.
- Published in:
- Journal of Algebra & Its Applications, 2011, v. 10, n. 4, p. 605, doi. 10.1142/S0219498811004756
- By:
- Publication type:
- Article
ON PARTITIONED DIFFERENTIAL QUASIFIELDS.
- Published in:
- Journal of Algebra & Its Applications, 2008, v. 7, n. 4, p. 425, doi. 10.1142/S0219498808002849
- By:
- Publication type:
- Article
The Kadomtsev-Petviashvili equation with self-consistent sources in nonuniform media.
- Published in:
- Theoretical & Mathematical Physics, 2009, v. 158, n. 2, p. 151, doi. 10.1007/s11232-009-0013-7
- By:
- Publication type:
- Article
Conic stability of polynomials.
- Published in:
- Research in the Mathematical Sciences, 2018, v. 5, n. 2, p. 1, doi. 10.1007/s40687-018-0144-2
- By:
- Publication type:
- Article
Asymptotic Analysis of Multilump Solutions of the Kadomtsev-Petviashvili-I Equation.
- Published in:
- Theoretical & Mathematical Physics, 2018, v. 195, n. 2, p. 676, doi. 10.1134/S0040577918050045
- By:
- Publication type:
- Article
Quasideterminant solutions of the extended noncommutative Kadomtsev-Petviashvili hierarchy.
- Published in:
- Theoretical & Mathematical Physics, 2017, v. 192, n. 1, p. 982, doi. 10.1134/S0040577917070042
- By:
- Publication type:
- Article
SOME PROPERTIES OF CHEBYSHEV SYSTEMS.
- Published in:
- Journal of Computational Analysis & Applications, 2011, v. 13, n. 1, p. 20
- Publication type:
- Article
Functions with Nonzero Wronskian form a fundamental solution set.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2001, v. 32, n. 5, p. 748, doi. 10.1080/002073901753124600
- By:
- Publication type:
- Article
POSITON, NEGATON, SOLITON AND COMPLEXITON SOLUTIONS TO A FOUR-DIMENSIONAL NONLINEAR EVOLUTION EQUATION.
- Published in:
- Modern Physics Letters B, 2009, v. 23, n. 25, p. 2971, doi. 10.1142/S0217984909021053
- By:
- Publication type:
- Article
THE MULTI-SOLITON SOLUTIONS FOR THE NON-ISOSPECTRAL mKdV–SINE-GORDON EQUATION.
- Published in:
- Modern Physics Letters B, 2009, v. 23, n. 4, p. 607, doi. 10.1142/S0217984909018011
- By:
- Publication type:
- Article
AN APPLICATION OF THE CASORATIAN TECHNIQUE TO THE 2D TODA LATTICE EQUATION.
- Published in:
- Modern Physics Letters B, 2008, v. 22, n. 19, p. 1815, doi. 10.1142/S0217984908016492
- By:
- Publication type:
- Article
THE PAINLEVÉ INTEGRABILITY AND N-SOLITONIC SOLUTION IN TERMS OF THE WRONSKIAN DETERMINANT FOR A VARIABLE-COEFFICIENT VARIANT BOUSSINESQ MODEL OF NONLINEAR WAVES.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2009, v. 23, n. 18, p. 3609, doi. 10.1142/S0217979209052674
- By:
- Publication type:
- Article
The Wronski Map and Shifted Tableau Theory.
- Published in:
- IMRN: International Mathematics Research Notices, 2011, v. 2011, n. 24, p. 5706, doi. 10.1093/imrn/rnq295
- By:
- Publication type:
- Article
Wronski's Foundations of Mathematics.
- Published in:
- Science in Context (0269-8897), 2016, v. 29, n. 3, p. 241, doi. 10.1017/S0269889716000077
- By:
- Publication type:
- Article
Relative Oscillation Theory, Weighted Zeros of the Wronskian, and the Spectral Shift Function.
- Published in:
- Communications in Mathematical Physics, 2009, v. 287, n. 2, p. 613, doi. 10.1007/s00220-008-0600-8
- By:
- Publication type:
- Article
Moment Matrices and Multi-Component KP, with Applications to Random Matrix Theory.
- Published in:
- Communications in Mathematical Physics, 2009, v. 286, n. 1, p. 1, doi. 10.1007/s00220-008-0676-1
- By:
- Publication type:
- Article
Decay of Solutions of the Wave Equation in the Kerr Geometry.
- Published in:
- Communications in Mathematical Physics, 2006, v. 264, n. 2, p. 465, doi. 10.1007/s00220-006-1525-8
- By:
- Publication type:
- Article
THE METHOD OF VARIATION OF ARBITRARY CONSTANTS IN THE CASE OF A SYSTEM OF LINEAR DIFFERENTIAL EQUATIONS OF DIFFERENT ORDERS.
- Published in:
- Journal of Mathematics, Mechanics & Computer Science, 2021, v. 111, n. 3, p. 16, doi. 10.26577/JMMCS.2021.v111.i3.02
- By:
- Publication type:
- Article
Multiplicative Conformable Fractional Differential Equations.
- Published in:
- Turkish Journal of Science & Technology, 2022, v. 17, n. 1, p. 99, doi. 10.55525/tjst.1065429
- By:
- Publication type:
- Article
Complexiton solutions of a generalized Boussinesq equation.
- Published in:
- Basic Sciences Journal of Textile Universities / Fangzhi Gaoxiao Jichu Kexue Xuebao, 2013, v. 26, n. 3, p. 359
- By:
- Publication type:
- Article
Nonautonomous solitons in modified inhomogeneous Hirota equation: soliton control and soliton interaction.
- Published in:
- Nonlinear Dynamics, 2015, v. 79, n. 4, p. 2469, doi. 10.1007/s11071-014-1826-y
- By:
- Publication type:
- Article
Integrability with symbolic computation on the Bogoyavlensky-Konoplechenko model: Bell-polynomial manipulation, bilinear representation, and Wronskian solution.
- Published in:
- Nonlinear Dynamics, 2014, v. 77, n. 1/2, p. 135, doi. 10.1007/s11071-014-1279-3
- By:
- Publication type:
- Article
Fully resonant soliton interactions in the Whitham-Broer-Kaup system based on the double Wronskian solutions.
- Published in:
- Nonlinear Dynamics, 2013, v. 73, n. 1/2, p. 485, doi. 10.1007/s11071-013-0803-1
- By:
- Publication type:
- Article
Rational and complexiton solutions of the (3+1)-dimensional KP equation.
- Published in:
- Nonlinear Dynamics, 2013, v. 72, n. 3, p. 605, doi. 10.1007/s11071-012-0738-y
- By:
- Publication type:
- Article
On the Intersection of a Sparse Curve and a Low-Degree Curve: A Polynomial Version of the Lost Theorem.
- Published in:
- Discrete & Computational Geometry, 2015, v. 53, n. 1, p. 48, doi. 10.1007/s00454-014-9642-1
- By:
- Publication type:
- Article
Growth measures of wronskians generated by entire and meromorphic functions depending upon their relative orders.
- Published in:
- Nonlinear Studies, 2019, v. 26, n. 1, p. 57
- By:
- Publication type:
- Article
n-Lie Structures That Are Generated by Wronskians.
- Published in:
- Siberian Mathematical Journal, 2005, v. 46, n. 4, p. 601, doi. 10.1007/s11202-005-0061-7
- By:
- Publication type:
- Article
On the seminar on Qualitative Theory of Differential Equations at Moscow State University.
- Published in:
- 2007
- Publication type:
- Abstract
RELATIVE (p,q, t)L--TH ORDER ORIENTED SOME GROWTH PROPERTIES OF WRONSKIAN.
- Published in:
- Journal of Classical Analysis, 2021, v. 17, n. 2, p. 199, doi. 10.7153/jca-2021-17-13
- By:
- Publication type:
- Article
The Determinant Representation of the Gauge Transformation Operators.
- Published in:
- Chinese Annals of Mathematics, 2002, v. 23, n. 4, p. 475, doi. 10.1142/S0252959902000444
- By:
- Publication type:
- Article
Transverse vibrations of arbitrary non-uniform beams.
- Published in:
- Applied Mathematics & Mechanics, 2014, v. 35, n. 5, p. 607, doi. 10.1007/s10483-014-1816-7
- By:
- Publication type:
- Article
Riesz Potentials for Korteweg-de Vries Solitons and Sturm-Liouville Problems.
- Published in:
- International Journal of Differential Equations, 2010, p. 1, doi. 10.1155/2010/193893
- By:
- Publication type:
- Article
Solitons for a forced generalized variable-coefficient Korteweg-de Vries equation for the atmospheric blocking phenomenon.
- Published in:
- Modern Physics Letters B, 2016, v. 30, n. 35, p. -1, doi. 10.1142/S0217984916503188
- By:
- Publication type:
- Article
Bäcklund transformation and soliton solutions for two (3+1)-dimensional nonlinear evolution equations.
- Published in:
- Modern Physics Letters B, 2016, v. 30, n. 24, p. -1, doi. 10.1142/S0217984916503097
- By:
- Publication type:
- Article
Nonautonomous solitons in terms of the double Wronskian determinant for a variable-coefficient Gross-Pitaevskii equation in the Bose-Einstein condensate.
- Published in:
- Modern Physics Letters B, 2016, v. 30, n. 9, p. -1, doi. 10.1142/S0217984916501037
- By:
- Publication type:
- Article